# SDR R61A201310181024

- Difficulty date: October 18, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 5,926 hours, 5,636 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Cut
- Location: Proximity Sensor
- Component: Proximity Senso
- Component part number: 401020101
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW NOTICED THAT THE CABIN WAS NOT PRESSURIZING AND LEVELED OFF AT 8000 FEET TO TROUBLESHOOT.  CYCLED AUTO/MANUAL SWITCH WITH NO SUCCESS. DID NOT DECLARE AN EMERGENCY AND RETURNED TO LAND WITHOUT INCIDENT.  MAINTENANCE FOUND THE TOP PROXIMITY SENSOR ON DOOR HAD A CUT WIRE WHICH CAUSED THE DOOR TO SHOW OPEN AND NOT ALLOW DOOR SEAL TO PRESSURIZE.  MAINTENANCE R & R THE MAIN CABIN DOOR SENSOR IAW AMM AND OPS CHECKED GOOD.
